# SDR DALA14025915641

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT BS 412, RBL 12, CORRODED.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02 AND REMOVED CORROSION FROM FLOOR SUPPORT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  FABRICATED FLOOR SUPPORT IAW DWG 141N5185, REV A AND DWG 141N5161RWC, COMPLIED WITH HFEC IAW MDTSPN PT 6 06-10-01-001, NO CRACKS NOTED.   LOCATED AND DRILLED NEW FLOOR SUPPORT IAW DWG 141N5185, REV A AND DWG 141N5161, REV C AND 51-40-05.   TREATED AND PRIMED NEW FLOOR SUPPORT IAW SRM 51-20-01 AND TOP COATED IAW AMM 51-21-00.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40- 02, DWG 141N5185.
